# SDR CALA2025041403788

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 79,506 hours, 29,511 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND CRACK IN UPPER WHEEL WELL FORWARD BULKHEAD JUST AFT OF RESERVOIR B GAUGEWALK AROUND PERFORMED FOR ETOPS CK VERIFIED AND MARKED CRACK ENDS USING NDT 6-51-00-00-23. DURING ETOPS WALK AROUND FOUND CRACK IN UPPER RIGHT WHEEL WELL, FORWARD BULKHEAD JUST FWD OF RESERVOIR B GAUGE REQ INSP TO TO HFEC INTERNAL SIDE TO IDENTIFY ENDS OF CRACK PRIOR TO STOP DRILL SRM 57-10-10-2R-4 INTERNALLY MARKED CRACK ENDS REF NDT PART 6-51-00-00 PROCEDURE 23. PERFORMED STOP DRILL ON CRACK PER SRM 57-10-10-2R-4 STEP 4.B; REQUESTING HFEC OF THE STOP DRILL PER 737 NDT PART 6 51-00-00, PROCEDURE 16 PERFORMED HFEC OF THE STOP DRILL PER 737 NDT PART 6 51-00-00, PROCEDURE 16, NO CRACK INDICATION NOTED. SLOTTED OUT DAMAGED AREA PER SRM 57-10-10-2R-4 STEP 4.D 1-4; REQUESTING HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION OF ANY TRIMMED EDGE AS GIVEN IN 737 NDT PART 6, 51-00-00, PROCEDURE 4 OR 737 NDT PART 6, 51-00-00, PROCEDURE 23 PERFORMED HFEC OF TRIMMED EDGE REF 737 NDT PART 6, 51-00-00, PROCEDURE 23, NO CRACK INDICATIONS AT THIS TIME. PERFORMED INSURANCE CUT IN REFERENCE WITH SRM 57-10-10-2R-4 STEP 4.D; REQUESTING MATERIAL VERIFICATION  2024 -T3 0.100" BARE SHEET PO# 6480381 VERIFIED INSURANCE CUT PERFOMED AND MATERIAL VERIFICATION PER TABLE 201. EWIS COMPLIED WITH ON S/M REPAIR.
